# SDR UPS98825548

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SKIN CRACKED IN UPPER FWD CORNER OF FWD GALLEY DOOR.  FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER IAW SRM 53-2-0, 51-1-21, AND 51-1-20D.
